# SDR VNAA202404070003

- Difficulty date: April 7, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N955
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15376
- Aircraft time: 17,002 hours, 12,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Part serial: 15376
- Condition: Corroded
- Location: Pax Door
- Part time: 17,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00142144 DISCREPANCY: PAX DOOR INNER SKIN FOUND TO BE CORRODED IN MULTIPLE LOCATIONS CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE INNER SKIN PN 601R318024-15 IAW CRJ 900 SRM 51-40-11-001-001-A01 REFERENCE HN00140807 FOR INSTALLATION.     601R318024-15
